# SDR 9600721154

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1401-1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON LONGERONS 29R TO 31R BETWEEN FS 1401 TO 1521.  REPAIRED LONGERONS PER EA 11-104451.
